Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Have tachycardia. High dose of bisoprolol lowers BP, dizziness. Feels better with low dosage. Medication?

DOCTOR OF THE MONTH - Sep 2013
Sep 2013
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6271 Questions
Question
Thank you for taking my question Doctor Grief
.I have tahycardia due to a shorter P.The initial dose was 2.5 mg, but at this dose my BP is 100/60and my HB is 53-55 .I felt not well on this dose(dizzy+tired+light-headed) an I decided to cut the dose in 2. Now I am taking 1.25 mg.I feel much better and I can work and enjoy life.
My question is:since this medication is prescribed for Hypertensoin an I am Normo-Low BP person,could this medication further reduce my BP?
Posted Mon, 1 Jul 2013 in General Health
 
 
Answered by Dr. Het Ram Bishnoi 1 hour later
Hello,

Tachycardia is due to shorter P wave.

This is right that you are taking 2.5 mg tablet, but you have not mentioned the NAME of the drug. Please do write the details of the medication including its name. It would help me in giving a specific response to your query.

Your blood pressure at present of 100/60 is nothing to worry.

Medical history of previous illness is irrelevant to the present.

Awaiting your response. I shall be glad to help you further.

Dr. Het
Above answer was peer-reviewed by
 
Follow-up: Have tachycardia. High dose of bisoprolol lowers BP, dizziness. Feels better with low dosage. Medication? 17 hours later
The medication I am taking now is Bisoprolol SDZ 1.25 mg/day.
Thank you ,
XXXXXX
 
 
Answered by Dr. Het Ram Bishnoi 1 hour later
Hello,

Thanks for writing back.

Bisoprolol is a bete-blockers group of drug.
Normal dose is 5 mg for an adult but an elderly patient we can reduce the dose.
Since you are already taking 1.25 mg and that dose adjusted very well so need not to worry at all.
Side effects of this drug is as,
headache,
dizziness,
nausea,
gastritis (mild),
giddiness,
fatigue,
hypotension,
bradycardia.

Since you have already reduced the dose so it will not reduce, further the blood pressure.
Only precaution you have to take is that , avoid sudden withdrawal of drug.

Hope I have answered your question.
If further any question I will help.
Best wishes for you healthy life.
Dr. HET.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor